# SDR SWAA2022060915548

- Difficulty date: June 5, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 52,128 hours, 31,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Overwing Exit
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT WHITE LENSE COVER ENG LIGHT A/C RIGHT OVER WING MISSING / [01] INSTALLED NEW EXIT SIGN COVER AT RIGHT OVERWING EXIT REF MM33-51-01. OPS CHECKED GOOD
